MAUDE Adverse Event Report: VERATHON, INC BLADDERSCAN®; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

VERATHON, INC BLADDERSCAN®; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number BVI 9400
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
The bladder scanner showed 15 ml on the screen.I used it 5 times and got similar readings.Then his old foley was removed and a new one placed.A 1150 ml was immediately drained.

Brand Name
BLADDERSCAN®
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
VERATHON, INC
20001 north creek pkwy
bothell WA 98011
MDR Report Key7663550
Report Number7663550
Device Sequence Number2501634
Product Code ITX
UDI-Device Identifier00879123001948
UDI-Public(01)00879123001948
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/12/2018
Report Date (Section F) 06/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBVI 9400
Device Catalogue Number0620-0340
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/05/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/12/2018